# SDR YENA20110607265

- Difficulty date: June 7, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 3554
- Aircraft time: 11,404 hours, 3,997 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893301
- Part serial: A562245
- Condition: Failed
- Location: Rt Mlg
- Part time: 11,404 hours, 3,997 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 61 JFK-FLL, CREW DECLARED EMERGENCY DUE TO UPON GEAR EXTENSION INDICATION OF GEAR DOORS NOT CLOSED AND ON LOWER ECAM RT MAIN GEAR 1/2 OF GEAR TRIANGLE INDICATED RED AFTER GEAR RECYCLE.  THE SECOND TIME GEAR DOORS CLOSED BUT 1/2 OF TRIANGLE STILL RED.  AT ABOUT 500FT IN FINAL GOT THE CRC AND UPPER ECAM OF GEAR UNSAFE.  TECHNICIAN FOUND 16GA PROXIMITY SENSOR RT MAIN LDG GEAR AT FAULT REMOVED AND REPLACED 16 GA SENSOR IAW AMM 32-31-73, ALL FUNCTIONS NORMAL.
